MathSciNet Relay Station
MathSciNet bibliographic data
MR1045588 28A78 (26A15 54C30)
Buczolich, Zoltán; Ostaszewski, Krzysztof The Hausdorff dimension of graphs of density continuous functions. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1037–1043.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement